# SDR A6WA201644399

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 31,183 hours, 30,051 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 600332161001
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE NLG SPADE DOOR FOUND EVIDENCE OF CORROSION UNDER THE LH HINGE FITTING
